MAUDE Adverse Event Report: Bausch + Lomb 25 Directional Laser Probe; Unit, Phacofragmentation

Bausch + Lomb 25 Directional Laser Probe; Unit, Phacofragmentation
Model Number 55.26.25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
25 Directional Laser Probe
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Bausch + Lomb
3845 corporate centre drive
rochester NY 14609
Manufacturer (Section G)
Synergetics, Inc
3845 corporatecentre drive
o'fallon MO 63368
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 63122
+1(636)226-3089
MDR Report Key50087423
Report Number0001932402-2026-00001
Device Sequence Number16020190
Product Code HQB
UDI-Device Identifier20841305106790
UDI-Public(01)20841305106790(17)281013(11)251014(10)M0061911
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K952586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55.26.25
Device Lot NumberM0061911
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown